# SDR ASOA03235

- Difficulty date: May 27, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 464
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: S53970816333
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE, THE RIGHT UPPER BANANA SEAL FAIRING SUPPORT BRACKETS WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE RIGHT UPPER BANANA SEAL FAIRING SUPPORT BRACKETS IAW SRM 53-91-42.  (M)
